Les Caras de l'Equateur
Bibliographic Data
| ID | 3021061 |
|---|---|
| Authors | G De La Rosa (0000-0002-7896-4534, corresponding author) |
| Year | 1908 |
| Volume | 5 |
| Issue | 1 |
| Pages | 85-93 |
| Publication date | 1908-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal de la Société des Américanistes (JOURNAL) |
| Journal identifiers | ISSN: 0037-9174 • E-ISSN: 1957-7842 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/jsa.1908.3483 |
| OpenAlex | W2083005132 |
| Language | EN |
de la Rosa G. Les Caras de l'Equateur. In: Journal de la Société des Américanistes. Tome 5, 1908. pp. 85-93
Geography · Historical Studies in Central America · Political and Social Dynamics in Chile and Latin America · Politics and Society in Latin America
| Highly cited | No |
|---|